Eine Verallgemeinerung eines Satzes von M. Deuring

Mostowski, Andrzej: Eine Verallgemeinerung eines Satzes von M. Deuring. Acta scientiarum mathematicarum, (16) 3-4. pp. 197-203. (1955)

[img] Cikk, tanulmány, mű
math_016_fasc_003_004_197-203.pdf

Download (733kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1955
Volume: 16
Number: 3-4
Page Range: pp. 197-203
ISSN: 0001-6969
Language: német
Uncontrolled Keywords: Deuring Max, Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr. a lábjegyzetekben
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:14
Last Modified: 2019. Sep. 20. 14:25
URI: http://acta.bibl.u-szeged.hu/id/eprint/13781

Actions (login required)

View Item View Item